File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: The syndrome of lethal catatonia
  • Basic View
  • Metadata View
  • XML View
TitleThe syndrome of lethal catatonia
 
AuthorsTang, CP1
Leung, CM1
Ungvari, GS1
Leung, WK1
 
Issue Date1995
 
PublisherSingapore Medical Association. The Journal's web site is located at http://www.sma.org.sg/smj/smjcurrent.html
 
CitationSingapore Medical Journal, 1995, v. 36 n. 4, p. 400-402 [How to Cite?]
 
AbstractLethal catatonia (LC) is a life-threatening neuropsychiatric syndrome associated with a host of psychiatric, neurologic and medical conditions. The clinical picture is characterised by fragmented psychotic symptoms, catatonic phenomena particularly alternating stupor and agitation, altered consciousness, hyperthermia and other autonomic disturbances. A case of LC in a 19-year-old Chinese woman showing a dramatic response to lorazepam and bromocriptine is described and a brief overview of the contemporary literature is provided.
 
ISSN0037-5675
2013 Impact Factor: 0.634
2013 SCImago Journal Rankings: 0.290
 
DC FieldValue
dc.contributor.authorTang, CP
 
dc.contributor.authorLeung, CM
 
dc.contributor.authorUngvari, GS
 
dc.contributor.authorLeung, WK
 
dc.date.accessioned2012-09-05T05:17:25Z
 
dc.date.available2012-09-05T05:17:25Z
 
dc.date.issued1995
 
dc.description.abstractLethal catatonia (LC) is a life-threatening neuropsychiatric syndrome associated with a host of psychiatric, neurologic and medical conditions. The clinical picture is characterised by fragmented psychotic symptoms, catatonic phenomena particularly alternating stupor and agitation, altered consciousness, hyperthermia and other autonomic disturbances. A case of LC in a 19-year-old Chinese woman showing a dramatic response to lorazepam and bromocriptine is described and a brief overview of the contemporary literature is provided.
 
dc.description.naturelink_to_subscribed_fulltext
 
dc.identifier.citationSingapore Medical Journal, 1995, v. 36 n. 4, p. 400-402 [How to Cite?]
 
dc.identifier.epage402
 
dc.identifier.issn0037-5675
2013 Impact Factor: 0.634
2013 SCImago Journal Rankings: 0.290
 
dc.identifier.issue4
 
dc.identifier.pmid8919156
 
dc.identifier.scopuseid_2-s2.0-0029564570
 
dc.identifier.spage400
 
dc.identifier.urihttp://hdl.handle.net/10722/162113
 
dc.identifier.volume36
 
dc.languageeng
 
dc.publisherSingapore Medical Association. The Journal's web site is located at http://www.sma.org.sg/smj/smjcurrent.html
 
dc.publisher.placeSingapore
 
dc.relation.ispartofSingapore Medical Journal
 
dc.subject.meshAdult
 
dc.subject.meshBromocriptine - Therapeutic Use
 
dc.subject.meshCatatonia - Diagnosis - Drug Therapy - Psychology
 
dc.subject.meshDelirium, Dementia, Amnestic, Cognitive Disorders - Diagnosis - Drug Therapy - Psychology
 
dc.subject.meshDiagnosis, Differential
 
dc.subject.meshDopamine Agonists - Therapeutic Use
 
dc.subject.meshFemale
 
dc.subject.meshHumans
 
dc.subject.meshHypnotics And Sedatives - Therapeutic Use
 
dc.subject.meshLorazepam - Therapeutic Use
 
dc.subject.meshPatient Care Team
 
dc.titleThe syndrome of lethal catatonia
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Tang, CP</contributor.author>
<contributor.author>Leung, CM</contributor.author>
<contributor.author>Ungvari, GS</contributor.author>
<contributor.author>Leung, WK</contributor.author>
<date.accessioned>2012-09-05T05:17:25Z</date.accessioned>
<date.available>2012-09-05T05:17:25Z</date.available>
<date.issued>1995</date.issued>
<identifier.citation>Singapore Medical Journal, 1995, v. 36 n. 4, p. 400-402</identifier.citation>
<identifier.issn>0037-5675</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/162113</identifier.uri>
<description.abstract>Lethal catatonia (LC) is a life-threatening neuropsychiatric syndrome associated with a host of psychiatric, neurologic and medical conditions. The clinical picture is characterised by fragmented psychotic symptoms, catatonic phenomena particularly alternating stupor and agitation, altered consciousness, hyperthermia and other autonomic disturbances. A case of LC in a 19-year-old Chinese woman showing a dramatic response to lorazepam and bromocriptine is described and a brief overview of the contemporary literature is provided.</description.abstract>
<language>eng</language>
<publisher>Singapore Medical Association. The Journal&apos;s web site is located at http://www.sma.org.sg/smj/smjcurrent.html</publisher>
<relation.ispartof>Singapore Medical Journal</relation.ispartof>
<subject.mesh>Adult</subject.mesh>
<subject.mesh>Bromocriptine - Therapeutic Use</subject.mesh>
<subject.mesh>Catatonia - Diagnosis - Drug Therapy - Psychology</subject.mesh>
<subject.mesh>Delirium, Dementia, Amnestic, Cognitive Disorders - Diagnosis - Drug Therapy - Psychology</subject.mesh>
<subject.mesh>Diagnosis, Differential</subject.mesh>
<subject.mesh>Dopamine Agonists - Therapeutic Use</subject.mesh>
<subject.mesh>Female</subject.mesh>
<subject.mesh>Humans</subject.mesh>
<subject.mesh>Hypnotics And Sedatives - Therapeutic Use</subject.mesh>
<subject.mesh>Lorazepam - Therapeutic Use</subject.mesh>
<subject.mesh>Patient Care Team</subject.mesh>
<title>The syndrome of lethal catatonia</title>
<type>Article</type>
<description.nature>link_to_subscribed_fulltext</description.nature>
<identifier.pmid>8919156</identifier.pmid>
<identifier.scopus>eid_2-s2.0-0029564570</identifier.scopus>
<identifier.volume>36</identifier.volume>
<identifier.issue>4</identifier.issue>
<identifier.spage>400</identifier.spage>
<identifier.epage>402</identifier.epage>
<publisher.place>Singapore</publisher.place>
</item>
Author Affiliations
  1. Prince of Wales Hospital Hong Kong